Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Local spectral asymptotics for metric perturbations of the Landau Hamiltonian

Tomás Lungenstrass and Georgi Raikov

Vol. 8 (2015), No. 5, 1237–1262
Abstract

We consider metric perturbations of the Landau Hamiltonian. We investigate the asymptotic behavior of the discrete spectrum of the perturbed operator near the Landau levels, for perturbations of compact support, and of exponential or power-like decay at infinity.

Keywords
Landau Hamiltonian, metric perturbations, position-dependent mass, spectral asymptotics
Mathematical Subject Classification 2010
Primary: 35J10, 35P20, 47G30, 81Q10
Milestones
Received: 3 December 2014
Revised: 30 January 2015
Accepted: 15 April 2015
Published: 28 July 2015
Authors
Tomás Lungenstrass
Facultad de Matemáticas
Pontificia Universidad Católica de Chile
Vicuña Mackenna 4860
7820436 Santiago
Chile
Georgi Raikov
Facultad de Matemáticas
Pontificia Universidad Católica de Chile
Vicuña Mackenna 4860
7820436 Santiago
Chile